# SDR DALA2014081704638

- Difficulty date: August 15, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 788 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON VERTICAL SUPPORT OF BULKHEAD BS 788 X=38 Z=-28 IN MID CARGO BAY.  ANGLE REPLACED IAW DWG 5936628-213 AND SRM 51-30-2.
